# SDR CA961018008

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Conaer LA4
- Engine: Lyc O360A1A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Interior
- Part time: 1,565 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERIOR OF FUSELAGE SKIN AND BULKHEADS FOUND CORRODED WHERE GLUE IS USED TO SECURE INSULATION TO COMPONENTS INSIDE THE CABIN.
